# SDR 99ZZZX1877

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N940SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fitting
- Part number: 05142158
- Condition: Bent
- Location: Seat
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CESSNA WITH 9.0 HOURS HAD COPILOT'S SEAT BACK RECLINED APPROXIMATELY 4 INCHES.  FOUND SEAT BACK SUPPORT FITTING BENT.  REPLACED SUPPORT FITTING WITH CESSNA SUPPLIED PART.  THIS IS 3RD FAILURE OF SEAT BACK SUPPORT FITTING ON TWO NEW CESSNA C-172S AIRCRAFT.
